# SDR AWXA960537

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 365.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7803 - DURING ROUTINE SCHEDULED C-4 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM BS 365.25, RBL 30 RBL 65.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED NEW UPPER CHORD, IAW 53-00-51.  (M)
